# SDR UIEA2018040500581

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 140T2401U4
- Condition: Corroded
- Location: Bs 1428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX WINDOW FRAMES CORROSION LOCATED AT RT BS 1428.  REMOVED DAMAGED PART IAW SRM 51-40-02 REV. 106 2.  INSTALL A NEW PART IAW STM 51-40-02,  REV 106 AND DWG 146T3330,  SH 11, REV A.
